Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 14
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Kaliszewski, S. Landstad, Magnus and Quigg, John 2016. Coaction functors. Pacific Journal of Mathematics, Vol. 284, Issue. 1, p. 147.


    Kaliszewski, S. Landstad, Magnus B. and Quigg, John 2016. Exotic Coactions. Proceedings of the Edinburgh Mathematical Society, Vol. 59, Issue. 02, p. 411.


    KALISZEWSKI, S. OMLAND, TRON and QUIGG, JOHN 2016. DUALITIES FOR MAXIMAL COACTIONS. Journal of the Australian Mathematical Society, p. 1.


    KALISZEWSKI, S. and QUIGG, JOHN 2016. Erratum to “Full and reduced C*-coactions”. Math. Proc. Camb. Phil. Soc. 116 (1994), 435–450. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 161, Issue. 02, p. 379.


    RAEBURN, IAIN 2016. Deformations of Fell bundles and twisted graph algebras. Mathematical Proceedings of the Cambridge Philosophical Society, p. 1.


    an Huef, Astrid Kaliszewski, S. Raeburn, Iain and Williams, Dana P. 2011. Naturality of Rieffel’s Morita Equivalence for Proper Actions. Algebras and Representation Theory, Vol. 14, Issue. 3, p. 515.


    Kaliszewski, S. Quigg, John and Raeburn, Iain 2008. Proper actions, fixed-point algebras and naturality in nonabelian duality. Journal of Functional Analysis, Vol. 254, Issue. 12, p. 2949.


    Pask, David Quigg, John and Raeburn, Iain 2005. Coverings of k-graphs. Journal of Algebra, Vol. 289, Issue. 1, p. 161.


    ECHTERHOFF, SIEGFRIED KALISZEWSKI, S. and QUIGG, JOHN 2004. MAXIMAL COACTIONS. International Journal of Mathematics, Vol. 15, Issue. 01, p. 47.


    Deicke, Klaus Pask, David and Raeburn, Iain 2003. Coverings of Directed Graphs and Crossed Products of C*-Algebras by Coactions of Homogeneous Spaces. International Journal of Mathematics, Vol. 14, Issue. 07, p. 773.


    Crisp, John and Laca, Marcelo 2002. On the Toeplitz algebras of right-angled and finite-type Artin groups. Journal of the Australian Mathematical Society, Vol. 72, Issue. 02, p. 223.


    DEICKE, KLAUS 2001. EXTERIOR EQUIVALENCE FOR POINTWISE UNITARY COACTIONS. International Journal of Mathematics, Vol. 12, Issue. 01, p. 63.


    Kaliszewski, S. and Quigg, John 2001. Three bimodules for Mansfield's imprimitivity theorem. Journal of the Australian Mathematical Society, Vol. 71, Issue. 03, p. 397.


    Quigg, John C. 1996. Discrete C*-coactions and C*-algebraic bundles. Journal of the Australian Mathematical Society, Vol. 60, Issue. 02, p. 204.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 116, Issue 3
  • November 1994, pp. 435-450

Full and reduced C*-coactions

  • John C. Quigg (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004100072728
  • Published online: 24 October 2008
Abstract
Abstract

Full and reduced C*-coactions are shown to be essentially equivalent as far as the representations and cocrossed products are concerned, at least in the presence of non-degeneracy. This is shown to be particularly true for a special class of full coactions which are given the name normal.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[BS]S. Baaj and G. Skandalis . C*-algèbres de Hopf et théorie de Kasparov équivariante. K-theory 2 (1989), 683721.

[Eno]M. Enock . Produit croisé d'une algèbre de von Neumann par une algèbre de Kac. J. Funet. Anal. 26 (1977), 1647.

[ES]E. Enock and J.-M. Schwartz . Produit croisé d'une algèbre de von Neumann par une algèbre de Kac. II. Publ. Res. Inst. Math. Sci. 16 (1980), 189232.

[IT]S. Imai and H. Takai . On a duality for C*-crossed products by a locally compact group. J. Math. Soc. Japan30 (1978), 495504.

[Ior]V. Iorio . Hopf-C*-algebras and locally compact groups. Pacific J. Math. 87 (1980), 7596.

[Lan]M. B. Landstad . Duality for covariant systems. Trans. Amer. Math. Soc. 248 (1979), 223267.

[LPRS]M. B. Landstad , J. Phillips , I. Raeburn and C. E. Sutherland . Representations of crossed products by coactions and principal bundles. Trans. Amer. Math. Soc. 299 (1987), 747784.

[Nak]Y. Nakagami . Dual action on a von Neumann algebra and Takesaki's duality for a locally compact group. Publ. Res. Inst.Math. Sci. 12 (1977), 727775.

[NT]Y. Nakagami and M. Takesaki . Duality for crossed products of von Neumann algebras. Lecture Notes in Math., vol. 731 (Springer-Verlag, 1979).

[Tak]H. Takai . On a duality for crossed products of C*-algebras. J. Funct. Anal. 19 (1975), 2539.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Erratum